Treatment steroid induced hiccups

Glucocorticoid therapy is associated with an appreciable risk of bone loss, which is most pronounced in the first few months of use. In addition, glucocorticoids increase fracture risk, and fractures occur at higher bone mineral density (BMD) values than occur in postmenopausal osteoporosis. The increased risk of fracture has been reported with doses of prednisone or its equivalent as low as to mg daily [ 1 ]. Thus, glucocorticoid-induced bone loss should be treated aggressively, particularly in those already at high risk for fracture (older age, prior fragility fracture). In other individuals, clinical risk factor and bone density assessment may help guide therapy. The prevention and treatment of glucocorticoid-induced bone loss will be reviewed here. The clinical features are reviewed separately. (See "Clinical features and evaluation of glucocorticoid-induced osteoporosis" .)

Treatment steroid induced hiccups

treatment steroid induced hiccups

Media:

treatment steroid induced hiccupstreatment steroid induced hiccupstreatment steroid induced hiccupstreatment steroid induced hiccupstreatment steroid induced hiccups

http://buy-steroids.org